# SDR QXEA200400787

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 18,018 hours, 25,299 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Condition: Failed
- Location: Rudder
- Part time: 18,018 hours, 25,299 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDM - FLIGHT 2199 - THE CREW REPORTED RUDDER PRESSURE CAUTION LIGHTS ON APPROACH.  THE CHECKLIST WAS COMPLETED ON THE GROUND.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED BOTH RUDDER PRESSURE SWITCHES. THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
